# SDR 07FDEA00993

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FINDINGS IN ANGLE (HOLE 11, 13, 42, 45, 160, 180, 191, ALL LT SIDE)  DURING ACCOMPLISHMENT OF EO 6-5710-7-3305, SB A300-57-6050 REV.03, AD 2005-23-08 REPAIR WAS PERFORMED BY REAM OUT, OVERSIZING AND COLD WORKING IAW EA 6-5710-106435 AND   RAS/049856/032/2007 ISS. A
